# SDR 9504165532

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 1340-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, NUMEROUS NICKS AND SCRATCHES WERE FOUND ON THE FUSELAGE BELLY SKIN BETWEEN FS 1340 - 1360, STR 26R.  DAMAGE WAS CAUSED BY CARGO NETS.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01, FIG 204 AND NWA EA 55-93835.
